MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW ENDOCUT SCISSORS, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC RENEW ENDOCUT SCISSORS, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3142
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, microline surgical is awaiting the device back from amco.Once recieved, an investigation will be conducted and a final adverse event report will be submitted with the information from the investigation.
 
Event or Problem Description
The nurse realized that the edge of the back hub was dented.It seems that this part was initially dented since the handpiece was intact and the edge of the dent part was smooth.We cannot deny the possibility of the impact on insulation properties.

Brand Name
RENEW ENDOCUT SCISSORS, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19624683
Report Number1223422-2024-00023
Device Sequence Number6359536
Product Code GEI
UDI-Device Identifier00811099010005
UDI-Public00811099010005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3142
Device Catalogue Number3142
Device Lot Number00169985
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown